danjoking

CoQ10 and vitamin D

37 posts in this topic

Gonna use it for as long as it doesn't make symptoms worse. Started the 400mg version at the beginning of this month. Started 50mg version on April 20.

I don't know if I should keep on taking it in the morning when I wake up or before going to sleep.

And no, didn't notice any difference in my behaviour or emotions.

0

Share this post


Link to post
Share on other sites
40 minutes ago, dayum_son said:

Gonna use it for as long as it doesn't make symptoms worse. Started the 400mg version at the beginning of this month. Started 50mg version on April 20.

I don't know if I should keep on taking it in the morning when I wake up or before going to sleep.

And no, didn't notice any difference in my behaviour or emotions.

You need to take it with lunch , whice brand you use 

and if it unbiqual

0

Share this post


Link to post
Share on other sites

Brand is Newton-Everett.

And idk if it is ubiquinone or ubiquinol.

I take it with breakfast. That's fine I guess ?

Edited by dayum_son
0

Share this post


Link to post
Share on other sites
2 hours ago, dayum_son said:

Brand is Newton-Everett.

And idk if it is ubiquinone or ubiquinol.

I take it with breakfast. That's fine I guess ?

That’s quite good , if you want to read more about coq10 and get alot of information 

https://articles.mercola.com/vitamins-supplements/coq10.aspx

Or if you want to hear about visual snow syndrome(in my opinion it the same way of hppd) discussion with dr weatherall expert vs

https://www.tapatalk.com/groups/thosewithvisualsnow/a-discussion-with-dr-weatherall-the-leading-visual-t7745.html

pepole report “Some people have noticed a massive improvement in a few weeks from just taking one of these alone. Others have reduced their static to manageable levels. Some people do not notice a big difference, but it is enough to justify continuing. Others may not have any reduction in symptoms.“ 

 

Most of you will be wondering why we experience other neurological activity, such as tinnitus and hyperacusis. In the same way, this condition affects other parts of our brain. The primary auditory cortex (Brodmann area 41 and 42), including the geniculate nuclei, are probably affected as well. The innate noise-filtering part of the brain lacks homeostasis and effectively you get 'visual snow of the ears'. Many common symptoms can be explained in this way. 

 

Good luck , i hope it will reduce our hppd or better it will go away

0

Share this post


Link to post
Share on other sites

Seems like a good sign if some part of your visuals has already been changed! Hope it goes well

It says low Coq10 can cause chest pain and i've been getting lots of chest pain since my HPPD got really bad, which I assumed was anxiety, but seems to come about at times when I think I'm feeling fine, so maybe it'll be helpful to me also

0

Share this post


Link to post
Share on other sites

Try it honestly !

I had heart attack symptoms a month ago, chest pain, high heart rate, palpitations, dizziness, drowsiness but that was actually due to anxiety.

All the symptoms disappeared once I went to doc. No meds, just the fact of speaking to someone about my symptoms stopped everything.

0

Share this post


Link to post
Share on other sites

Nothing new for now, will update if something changes.

0

Share this post


Link to post
Share on other sites

Nothing has really changed for now, however I can tell 100% that the visuals are worse when not taking it. Very sharp after-images, more ghosting and more VS. 

So I will keep taking it for the next few months anyway. If nothing changes, I will go to a neurologist.

0

Share this post


Link to post
Share on other sites
13 hours ago, dayum_son said:

Nothing has really changed for now, however I can tell 100% that the visuals are worse when not taking it. Very sharp after-images, more ghosting and more VS. 

So I will keep taking it for the next few months anyway. If nothing changes, I will go to a neurologist.

Hey bro , is it still working for the weaving phone?

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Similar Content

    • By olivier24445
      After a lot of research, i came across this medical review : https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3736944/Very interesting and rare hppd study.
      Overall, it seems that Lamotrigine has been able to cure long term HPPD like mine is , and for good, or significantly decrease visual disturbances and symptoms.
      I'm actually testing nootropics on many levels, but i'm willing to step-up to more epileptic oriented drugs.
      Anyone has more  input about Lamotrigine on long lasted HPPD (mine is about 20 years old...) ?
    • By Henkneedshelp
      Hi guys,
      Im writing this after a week of research done about hppd on google. I couldn't find much about. But the reason i'm ending up here is because i need some advice.
      So a bit more then a week ago i took ecstasy for the first time. I took 1/4 of a pill and 3 hours later i took 1/4 again. I didn't feel too much about the "high". It feelt good and dance all night. When i walked came out of the club (7am) my vision was bit blurry (probably because of being in a dark club all night). Then I went home and my parents were awake. Someone told me to look into light to hide dilated pupils so i did. 
      Now the next morning i was scared i damaged my brain so i went online and searched the internet. At somepoint i stumbled across hppd. I immediately got scared i had this so i checked if i had any of the symptoms. 
      Since i read about hppd i have the "visual snow" all the time, except for when I'm busy with other things. but for the last week I've been obsessing about the visual snow a lot.
      I see a bit of a glare around lights but im not sure if i had that before. 
      Some lights have a starshape
      I have after images only when i look to bright lights for a few seconds and the after images dont last long.
      That's about all the symptoms i have.  I don't seem to have walls morph into shapes or anything. I also don't have any of the depersonalition or derealization nor do i have depression. 
      Now my real question do I have hppd? 
      I have OCD so i had anxiety before i did the drug and because of OCD i tend to obsess about a lot of issues, health or other. 
      Also i want to mention that I have done cannabis and alcohol before and since i have my symptoms i tried it once and it didn't seem to worsen the symptoms during the "high" of cannabis or alcohol. 
      I might be overthinking this but some advice would be appreciated. 
      Thank you,
      Henkneedshelp
    • By HDDeer
      About two weeks ago i did pure mdma(i dont want any criticism i know its not smart to do it with hppd) 
      Anyways this leads me to my question, as of recently ive noticed my hppd getting worse, the day after i did the molly it got really bad, but then i took my dose of lamotrigine and by the next day my hppd had been back to baseline, that was over two weeks ago.
      The last 3-4 days ive been having a few episodes of depersonalization.
      I should mention that up until last night i had been doing nofap for the last 21 days, because i suffer from PIED and i want it to get better.
      Last night i fapped three times and it ended up making me super paranoid and i couldnt fall asleep for hours.
      Anyways, my question is, can hppd not worsen until weeks after you consumed the drug? Like i said ive been fine up until the last few days, i assume last night fapping 3 times isnt helping my anxiety today but who knows.
      Sorry for going so off topic multiple times, but i think its best you know all the info thats been going on.
    • By thelostreceptor
      The DSM states about HPPD but my psychologist told me the depersonalisation/derealisation symptoms are not a part of the diagnosis.
      Furthermore, what is the mechanism for feeling emotional flattened out? If this is caused by anxiety, then shouldn't you be able to treat the anxiety, in order to get your emotions back?
       
       
       
       
    • By danjoking
      So, just 20 minutes ago I jerking off  and splitting all white off, after that i noticed that somthing in my eye sight as been  changed I started seeing a ghost image on evrey fucking word , i did not have it before i jercking off